# SDR REXA2020032500364

- Difficulty date: March 20, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 29,986 hours, 19,593 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR LIGHT AT PAX DOOR HAS BURNT BULBS
R/R BULBS IAW CRJ900 AMM 33-51-11 OPC GOOD
